# SDR CA970421076

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6101A18
- Condition: Corroded
- Location: Leading Edge
- Part time: 445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EROSION ON LEADING EDGE OF PROPELLER BLADE REQUIRED FILLING.
